Medical Questions > General Forum Topics > Site Q and A Forum

Formatting trouble?

Is anyone else having problems with ehealth? All i see is Xs, and HUGEEEEEEEE fonts and white backgrounds, and its been doing that for hours, its driving me crazyyyy
Did you find this post helpful?
|

User Profile
replied November 12th, 2007
Supporter
yes. i thought that was just my computer. but maybe it just is lol. my computer is doing lots of weird things
|
Did you find this post helpful?

User Profile
replied November 12th, 2007
Extremely eHealthy
Is this in all threads? I haven't seen it yet..
|
Did you find this post helpful?

replied November 12th, 2007
Especially eHealthy
its been doing that all day
we already posted about it in PG chat Smile
|
Did you find this post helpful?

replied November 12th, 2007
Experienced User
yeah in all threads! even before i log into it. I hope this gets fixed, its frustrating me
|
Did you find this post helpful?

User Profile
replied November 12th, 2007
Experienced User
i have noticed it too
|
Did you find this post helpful?

User Profile
replied November 12th, 2007
Experienced User
i have noticed it too
|
Did you find this post helpful?

replied November 12th, 2007
Especially eHealthy
calm down girls Smile it happens on here sometimes

it will eventually go away
|
Did you find this post helpful?

User Profile
replied November 15th, 2007
Advanced Support Team
Sorry about the formatting problems --- we were uploading some changes to the forums and seem to have encountered a "blip". Anytime you notice such a drastic change, just let us know by sending an email to admin at:

adminstration@ehealthforum.com

Thanks!
Did you find this post helpful?
Quick Reply